MathSciNet Relay Station
MathSciNet bibliographic data
MR1019276 (90m:57015) 57P05 (55N35)
Mitchell, W. J. R. Defining the boundary of a homology manifold. Proc. Amer. Math. Soc. 110 (1990), no. 2, 509–513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement